advertisement
Question
Posted by: kat | 2011-02-21

burinex k

Where to get burinex K in SA?10 years on and taken of the market?legs very much swollen and stomach now on ridaque doen''t help.help me please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Kat, I need to confirm if it has, indeed, been discontinued. Current data from some sources does not indicate this, but it may have been a recent withdrawal. If it HAS been discontinued you wont be able to get any for much longer.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: kat | 2011-03-01

hi still have still same porblems oedema piucking up weight do towards to much water in the body.Blood pressure also rising.
what about bumex???

Reply to kat
Posted by: pharmacist | 2011-02-23

Hi Kat, I need to confirm if it has, indeed, been discontinued. Current data from some sources does not indicate this, but it may have been a recent withdrawal. If it HAS been discontinued you wont be able to get any for much longer.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement